Asymptotic equivalence of impulsive differential equations in a Banach space.

Título inglés Asymptotic equivalence of impulsive differential equations in a Banach space.
Título español Equivalencia asintótica de ecuaciones diferenciales con impulso en un espacio de Banach.
Autor/es Bainov, D. D. ; Kostadinov, S. I. ; Myshkis, A. D.
Organización Dep. Math. Comput. Sci. Univ. Plovdiv, Plovdiv, Bulgaria
Revista 0214-1493
Publicación 1990, 34 (2): 249-257, 16 Ref.
Tipo de documento articulo
Idioma Inglés
Resumen inglés By means of Schauder's fixed point theorem sufficient conditions for asymptotic equivalence of impulsive equations in a Banach space are found.
Clasificación UNESCO 120219
Palabras clave español Ecuaciones diferenciales con impulso
Icono pdf Acceso al artículo completo